I was in the ER yesterday with URQ pain...persistent heartburn(not that heartburn is uncommon for me) and nausea..and a low grade fever...I went in because I had been getting heckled all day from everyone saying it is pry my GB...
So I went in and told them problem..so they ran all the tests..blood work, x-rays, urine test..(apparently that is to rule out other causes)...said everything else..as far as my kidneys, liver, pancrease, spleen, lungs...yadda yadda..looked fine...but he(the doctor)...is thinking its my GB...so he schudeled me for a US tomorrow...and then prooceeded to give me a GI cocktail..it cured the heartburn but did nothing for the pain...but heres the thing..ever since I took that...I have not had a voice..my voice sounds like I have some awful cold(which I do not) its very high picthed and squeeky and scratchy...Im just wondering if this is something that normally happens after a GI Cocktail? And if anyone else has ever encountered this problem...also wondering for anyone else who has been giving one, due to GB pains and such...did it do anything for you guys..or just like me..just took away the heartburn but the pain was still present and persistent...thanks for listening any answers will be greatly appreciated...Im a little scared over this whole ordeal..and just want it to be done and over with...
Hoarseness of voice is one of the manifestations of acid reflux.
I dont think the GI cocktail would have caused it.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.